Skip to content

A General Model for the Origin of Allometric Scaling Laws in Biology.

West, G. B., Brown, J. H., & Enquist, B. J. (1997). A General Model for the Origin of Allometric Scaling Laws in Biology. Science, 276(5309), 122-126.

Type
Journal article
Intellectual base
Primary research
Year
1997
Volume
276
Issue
5309
Pages
122-126
DOI
10.1126/science.276.5309.122
DOI registrant
American Association for the Advancement of Science
Link
https://doi.org/10.1126/science.276.5309.122
Cited from
biology_ecology, marine_science, mathematics

Cited by

5 citations across 5 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 4 of 5 citations: 4 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:98a399171f22 · see in the full table